# SDR DHL2007746532

- Difficulty date: August 29, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720f-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, STRINGER 27L IS CORRODED WITH EXFOLIATION FROM BODY STA 720F +10 INCHES TO BODY STA 740.  CUT OUT DAMAGED SECTION OF STRINGER 27L STA 720F +10 TO 740 IAW B727 SRM 53-10-3 FIG 1, 10" LONG.  REMOVED CORROSION ON SKIN IAW B727 SRM 51-10-6.  FOUND CORROSION OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIRS FOR STRINGER AND SKIN IAW B727 SRM 53-10-3 FIG 1 AND COTNEY EO NR AE03-53-101 REV IR.  ALL PARTS AND AREA TREATED AND PRIMED IAW B727 SRM 51-10-2.  REPAIR PARTS: STRINGER FROM BAC1498-147, 11.159 INCH LONG, PO NR 7178178, SPLICE FROM BAC1498-131, 9.25" LONG, PO NR 4003866, DOUBLER FROM 2024-T3 .160" BY 21" BY 15.5" PO NR 900844, FILLER REPAIR FROM 2024-T3, .080" BY 22" BY 11.75", PO NR71
